# SDR SWAA2016091507830

- Difficulty date: August 27, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FITTING CRACKED ON CENTER DOOR.  R & R FITTING IAW SRM.
